# SDR AUS20020146

- Difficulty date: February 23, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 165W01020
- Condition: Failed
- Location: Hydraulic Pump,
- Component: Hydraulic Pump,
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STANDBY HYDRAULIC PUMP FAILED.
